# SDR AALA202206296918

- Difficulty date: June 27, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 58,470 hours, 24,434 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 13337
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR INTERRUPTED BACK TO DFW ACCOUNT OF MAINTENANCE, VERTICAL NAVIGATION ISSUE. INTERMITTENT SPEED LIMIT FLAG ON PRIMARY FLIGHT DISPLAY WHEN IN VIEW VERTICAL MODE CHANGES ON FLIGHT MODE ANNUNCIATOR. VERTICAL GUIDANCE ON FLIGHT DISPLAY DISAPPEARS. AUTOPILOT IF ENGAGED REVERTS TO CONTROL WHEEL STEERING P. FLIGHT DID NOT DECLARE EMERGENCY AND DID NOT LAND OVERWEIGHT. FOUND MAINTENANCE MESSAGE 27-31004. REMOVED AND REPLACED LEFT ANGLE OF ATTACK VANE PER AMM 34-21-05.
